# SDR UPS04442812

- Difficulty date: July 14, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 68,765 hours, 16,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LT BS 1241 AREA EXTERNAL LONGERON FITTING NR 10 MOUNT BOLT HOLE FOUND CORROSION AT FX SIDE.  LT BS1241 AREA EXTERNAL LONGERON FITTING ATTACH NR 10 MOUNT BOLT HOLE CORROSION CLEANED BY OVERSIZE BOLT HOLE .0156 IAW SRM 51-30-05 PAGE 13 AND MOUNT BOLT ALSO REPLACED IAW MM 20-51-01.
